# SDR SWAA2023050821103

- Difficulty date: March 26, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS695 AND BL0 LOWER POSITION LH SIDE CENTER SECTION 2023-212638<[01] REPLACED ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE BS695 AND BL0 LOWER POSITION LH SIDE CENTER SECTION AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 273A9110 SHEET 3 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE BS695 AND BL0 LOWER POSITION LH SIDE CENTER SECTION AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 273A9110 SHEET 3 REV -. SEE INDIVIDUAL SIGN OFF BELOW. RII
